MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED HOLDINGS LLC; 1 LITRE HYPERINFLATION BAG SYSTEM W/ MANOMETE

SUNMED HOLDINGS LLC SUNMED HOLDINGS LLC; 1 LITRE HYPERINFLATION BAG SYSTEM W/ MANOMETE
Model Number HS4011
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
The committee on technology for the anesthesia patient safety foundation received a report regarding our hyperinflation system.Describing the design as counter-intuitive and that it does not conform with iso standard recommendations.A near miss occurred where positive pressure was desired and the valve was turned clockwise with the expectation of increasing pressure.However; this led to decreasing pressure in the hyperinflation system.The problem was remedied by quick observation that to close the valve, the valve must be turned anti-clockwise.
 
Additional Manufacturer Narrative
A near miss occurred where positive pressure was desired and the valve was turned clockwise with the expectation of increasing pressure.However; this led to decreasing pressure in the hyperinflation system.If not corrected immediately patient would be impacted and serious harm could occur.Based on the reported information the criteria for reporting an adverse event have been met.

Brand Name
SUNMED HOLDINGS LLC
Common Device Name
1 LITRE HYPERINFLATION BAG SYSTEM W/ MANOMETE
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key14570258
Report Number1314417-2022-00016
Device Sequence Number4728263
Product Code NHK
UDI-Device Identifier10889483110850
UDI-Public10889483110850
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHS4011
Device Catalogue NumberHS4011
Device Lot Number210700765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2022
Initial Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown